To Find the Domatic Number of an Interval Graph ‘G’ Related to an Interval Family ‘I’
Main Article Content
Abstract
The domatic number is a fundamental graph parameter that measures the maximum number of pair wise disjoint dominating sets into which the vertex set of a graph can be partitioned. Interval graphs, arising from families of intervals on the real line. In this paper, we investigate the domatic number of interval graphs associated with interval families and establish new theoretical results based on their structural properties. We derive sufficient conditions and bounds for the domatic number by exploiting the intersection relationships among intervals and the corresponding graph structure.
Keywords: I, , , , ,
Article Details

This work is licensed under a Creative Commons Attribution-NonCommercial-ShareAlike 4.0 International License.
References
Chang, G. J. (1994). The domatic number problem. Discrete mathematics, 125(1-3), 115- 122.
Zelinka, B. (1983). Domatic number and degrees of vertices of a graph. Mathematica Slovaca, 33(2), 145-147.
Nesetril, J., and Tuza, z. (1992). Domatic number of a graph and its varriants. Annals of Discrete mathematics, 51, 363-369.
Haynes, T.W., Hedetniemi, S.T., and Slater, P. J. (Eds.). (1998). Fun damentals of domination in graphs. Marcel Dekker. (Standard reference book on domination theory).
O. ore, theoryof graphs, amer, math. Soc. Colloq. Publ.38, Providence (1962), p.206 9224, pp 78 _ 89 (2015).
6.Landete,M.etal.(2022)TheDomaticpartitionprobleminseparablegraphs.Mathematics,10(4),640